Alert archive / South Dakota / Wind Advisories in 2008

Wind Advisory 17, NWS Sioux Falls, SD

September 1, 200821 counties in South Dakota; Lyon County, Iowa; 8 counties in Minnesota

NWS Sioux Falls, SD issued this wind advisory at Sep 1, 2008, 3:54 AM CDT for 21 counties in South Dakota; Lyon County, Iowa; 8 counties in Minnesota. It took effect at Sep 1, 2008, 10:29 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 1, 2008, 3:54 AM CDT (08:54 UTC)
In effect from
Sep 1, 2008, 10:29 AM CDT
Expired
Sep 1, 2008, 7:00 PM CDT
In force
9 hr
Issued by
NWS Sioux Falls, SD
All 30 counties

Lyon County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 34 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 8.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2008-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2008-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
2047 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KFSD 010854
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
354 AM CDT MON SEP 1 2008

.STRONG SOUTHERLY WINDS OF 20 TO 40 MPH WILL MOVE EAST OVER THE
AREA TODAY...WITH THE STRONGEST AND MOST PERSISTENT WINDS
EXPECTED IN SOUTHWEST MINNESOTA.

MNZ071-072-080-081-089-090-097-098-SDZ040-056-011700-
/O.NEW.KFSD.WI.Y.0017.080901T1600Z-080902T0000Z/
LINCOLN-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-
BROOKINGS-MOODY-
INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON...
IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...
BROOKINGS...FLANDREAU
354 AM CDT MON SEP 1 2008

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

STRONG SOUTHERLY WINDS OF 20 TO 35 MPH WITH SOME GUSTS TO 40 TO
45 MPH WILL SPREAD EAST OVER THE AREA TODAY. THE STRONGEST WINDS
GUSTING UP TO 45 MPH SHOULD AFFECT AN AREA FROM FAR EAST CENTRAL
SOUTH DAKOTA TO SOUTHWEST MINNESOTA LATE THIS MORNING AND THIS
AFTERNOON.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
RSR
3 follow-up statements
000 
WWUS73 KFSD 011529
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1029 AM CDT MON SEP 1 2008

.STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 40 MPH WILL DEVELOP
TOWARD MIDDAY FROM THE JAMES VALLEY AND INTO SOUTHWEST MINNESOTA.

IAZ001-SDZ038-039-052>055-058>070-012330-
/O.EXA.KFSD.WI.Y.0017.080901T1600Z-080902T0000Z/
LYON-BEADLE-KINGSBURY-JERAULD-SANBORN-MINER-LAKE-AURORA-DAVISON-
HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-
LINCOLN-BON HOMME-YANKTON-CLAY-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...HURON...DE SMET...ARLINGTON...LAKE PRESTON...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...MADISON...
PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...
EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...
SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...
CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...
CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...
LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...
AVON...TABOR...YANKTON...VERMILLION
1029 AM CDT MON SEP 1 2008

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG SOUTHERLY WINDS OF 25 TO 35 MPH...WITH SOME GUSTS OF 40 TO
45 MPH WILL DEVELOP ACROSS SOUTHEAST SOUTH DAKOTA AND EXTREME
NORTHWEST IOWA DURING THE MIDDAY AND EARLY AFTERNOON HOURS.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

MNZ071-072-080-081-089-090-097-098-SDZ040-056-012330-
/O.CON.KFSD.WI.Y.0017.080901T1600Z-080902T0000Z/
LINCOLN-LYON-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-
BROOKINGS-MOODY-
INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON...
IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...
BROOKINGS...FLANDREAU
1029 AM CDT MON SEP 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG SOUTHERLY WINDS OF 20 TO 35 MPH WITH SOME GUSTS TO 40 TO
45 MPH WILL SPREAD EAST OVER THE AREA TODAY. THE STRONGEST WINDS
GUSTING UP TO 45 MPH SHOULD AFFECT AN AREA FROM FAR EAST CENTRAL
SOUTH DAKOTA TO SOUTHWEST MINNESOTA ALONG THE CREST OF THE BUFFALO
RIDGE BY MID TO LATE AFTERNOON. 

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

CHAPMAN
000 
WWUS73 KFSD 012040
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
340 PM CDT MON SEP 1 2008

.STRONG AND GUSTY SOUTHERLY WINDS OF 25 TO 40 MPH WILL CONTINUE
INTO THE EARLY EVENING.

IAZ001-MNZ071-072-080-081-089-090-097-098-SDZ038>040-052>056-
058>070-020000-
/O.CON.KFSD.WI.Y.0017.000000T0000Z-080902T0000Z/
LYON-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-
BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-
AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-
HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...
MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...
DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...MADISON...
FLANDREAU...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...
SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...
CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...
CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...
LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...
AVON...TABOR...YANKTON...VERMILLION
340 PM CDT MON SEP 1 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG SOUTHERLY WINDS OF 20 TO 35 MPH WILL CONTINUE INTO THE
EVENING. THE STRONGEST WINDS GUSTING UP TO 40 MPH SHOULD AFFECT
AN AREA FROM FAR EAST CENTRAL SOUTH DAKOTA TO SOUTHWEST MINNESOTA
ALONG THE CREST OF THE BUFFALO RIDGE BY MID TO LATE AFTERNOON.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS73 KFSD 020004
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
704 PM CDT MON SEP 1 2008


IAZ001-MNZ071-072-080-081-089-090-097-098-SDZ038>040-052>056-
058>070-020115-
/O.EXP.KFSD.WI.Y.0017.000000T0000Z-080902T0000Z/
LYON-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-
BEADLE-KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-
AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-
HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...TYLER...HENDRICKS...LAKE BENTON...IVANHOE...
MARSHALL...SLAYTON...FULDA...WINDOM...MOUNTAIN LAKE...
WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...LUVERNE...HURON...
DE SMET...ARLINGTON...LAKE PRESTON...BROOKINGS...
WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...MADISON...
FLANDREAU...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL...
ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE...
SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...
CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...
CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...
LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD...
AVON...TABOR...YANKTON...VERMILLION
704 PM CDT MON SEP 1 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL CONTINUE TO DIMINISH THROUGH THE EARLY EVENING HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Aug 31, 9:10 PM CDT, 6 hours 44 minutes earlier.

Area forecast discussion, Aug 31, 9:10 PM CDT, 6 hours 44 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
910 PM CDT SUN AUG 31 2008

.DISCUSSION...
ONLY MAKING COSMETIC CHANGES TO THE GOING FCST. LOWS AND WINDS LOOK
GOOD. BACKED OFF ON THE SKY COVER A BIT HOWEVER IN THE NEAR TERM...
A BAND OF WAA HIGH BASED CU DEVELOPED BETWEEN KFSD AND KMHE WHICH WL
DRIFT NWD THIS EVENING WITH THE LLJ. QUICK GLANCE AT THE 00Z NAM
SHOWS WINDS OFF THE SFC AT H85 A BIT LESS ON LABOR DAY THAN THEY
WERE TODAY. IT IS FORECASTING 30 TO 35 KTS OVER THIS AREA DURING THE
DAYTIME HEATING OF MONDAY AFTERNOON...SO A WIND ADVY MAY NOT BE
NEEDED ON MONDAY. NIGHT SHIFT WL TAKE A CLOSER LOOK AT THIS HOWEVER
BECAUSE WE MAY BE CLOSE TO REACHING CRITERIA.

&&

.AVIATION...
GENERALLY VFR EXPECTED THRU MONDAY AFTERNOON. AHEAD OF AN ADVANCING
CDFNT...THERE IS A POTENTIAL FOR SOME TSRA IN THE WRN PART OF THIS
FA LATE MONDAY AFTERNOON. IT WL ALSO BE WINDY AGAIN ON MONDAY
HOWEVER NOT AS WINDY AS TODAY. FQT GUSTS UP TO AND SLIGHTLY
EXCEEDING 30 MPH ARE EXPECTED. WITH THE HAZE CURRENTLY IN THE AIR...
ONE CANNOT TOTALLY RULE OUT A LITTLE SUNRISE MVFR HAZE EARLY MONDAY.
HOWEVER LOW LVL MSTR DOES NOT LOOK DEEP ENUF TO FORM STRATUS.

&&

.PREV DISCUSSION...
STRONG SOUTHERLY GRADIENT IN PLACE TONIGHT AND THIS WILL KEEP THE
WIND BETWEEN ABOUT 10 TO 20 MPH AT MOST LOCATIONS THROUGHOUT THE
NIGHT...IF NOT A LITTLE HIGHER AT TIMES. CLOUD COVER WILL SLOWLY
INCREASE FROM WEST TO EAST AS THE MAIN WAVE APPROACHES AND THE
SURFACE COLD FRONT SLIDES EAST. THREAT FOR ANY SHOWERS OR
THUNDERSTORMS REMAINS LOW WITH ALL MASS CONVERGENCE FROM THE SURFACE
TO 700MB WELL TO THE NORTH AND WEST OF THE AREA. THERE IS A THETA-E
GRADIENT ACROSS THE FAR EASTERN CWA LATE TONIGHT...BUT FORCING ALONG
IT SEEMS PRETTY WEAK. LOW TEMPERATURES THIS MORNING WERE IN THE
UPPER 60S TO LOWER 70S WHERE THE WIND STAYED UP LAST NIGHT AND WILL
GO WITH THIS ACROSS THE ENTIRE CWA TONIGHT...ESPECIALLY WITH 925MB
TEMPERATURES AROUND +22 TO +24.

LABOR DAY WILL START SOMEWHAT LIKE TDA WITH STG SRLY WND FIELD AND
WNDS INCRG BY LATE MRNG. AS CDFNT GETS CLOSER MODELS SHOW GRADNT
RELAXNG A BIT FROM THE W. MEANWHILE...FNT EXPECTD TO APPCH...AND
MOVE OVER AREA...ON FASTER SCHED THAN CONTD SLOW NAM. MOISTR INFLO
AHD OF FNT SHUD THREATEN TSTM DVLPMT FAR WRN PART OF FCST AREA BY
LATE AFTN. TEMPS WILL AGN BE WARM BUT NOT AS WARM W WITH INCRG CLDS.

CDFNT SHUD MOVE INTO AREA MON NGT...LOOKS LIKE ECMWF HAS A GOOD AND
CONSISTNT HANDL ON TIMING COMPARED TO SLOW NAM AND FAST GFS. BAND OF
SHWRS/TSTMS SHUD ACCOMPANY AND TRAIL CDFNT. WITH RDGNG DVLPG BHND
CDFNT PCPN SHUD DCRS FROM THE W TUE...NOT AS FAST OF COURSE AS GFS
SHOWS. WILL KEEP POPS IN CHC CATEGORY FOR NOW...WITH UPPER SUPPORT
AND BEST INSTBLTY AND MOISTR NOT EXACTLY MESHNG WELL COVRG CUD WELL
STAY SCT. CLDS AND PCPN WILL KEEP TUE TEMPS PRETTY COOL COMPARED TO
CURNT WARMTH. IN ANY EVENT PCPN SHUD BE ENDED BY ERY TUE EVE WITH
SKIES AT LEAST PRTLY CLRNG BHND FNT AS SFC HI MOVES IN. THIS SHUD
LEAVE WED AS A DRY PTSUNNY TO MOSUNNY DAY WITH PLEASANT TEMPS.

THU THRU SUN EXTENDED PD WILL BE FAIRLY COOL. CHC SHWRS INDICATED BY
GUIDNCE FROM TIME TO TIME AS SHRTWVS MOVE DOWN INTO BROAD CNTRL USA
TROF POSN INDICATED BY MODELS. DOESNT LOOK LIKE A THRAET OF TOO MUCH
AS ECMWF HAD PARTIALLY COME TO GFS IDEA OF THIS BROAD TROF WITH NOT
A LOT OF DIGGING OF THESE SHRTWVS. THE BROAD TROF SHUD ALSO KEEP
AWAY THREAT OF EFFECTS OF GUSTAF REMNANTS WITH THIS SYS EVENTUALLY
GETTING SHUNTED FAR ENUF TO THE S AND SE OF FCST AREA.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

08/WILLIAMS
Hazardous weather outlook, Aug 31, 2:10 PM CDT, 13 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
210 PM CDT SUN AUG 31 2008

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-011200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
210 PM CDT SUN AUG 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG SOUTHERLY WINDS WILL CONTINUE ON MONDAY..E.SPECIALLY EAST
OF THE JAMES VALLEY WHERE WIND GUSTS COULD APPROACH 45 MPH AT
TIMES. OTHERWISE...THUNDERSTORMS WILL BE POSSIBLE MONDAY NIGHT
INTO TUESDAY WITH THE MAIN THREAT HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

Wind Advisories in South Dakota, 2008Wind Advisories in Minnesota, 2008Wind Advisories in Iowa, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.